# SDR CALA2009101900634

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 68,720 hours, 36,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR OVERHEAD EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED BATTERY FOR R-1 DOOR EMERGENCY LIGHTS, OPS GOOD.
